# SDR CA961128030

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2350 · Audio Integrating System
- Part: Atc Cntrl Panel
- Part number: G699306
- Condition: Elect Short
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO AIR TRAFFIC CONTROL PANEL  ELECTRICAL SHORT AND CIRCUIT BREAKER ATC-1 POPPED. ATC CONTROL PANEL REPLACED AND SYSTEM CHECKED SERVICEABLE.
